# SDR AALA202209061398

- Difficulty date: September 2, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 22,357 hours, 10,118 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKE OFF AND INTO CLIMB HAD DIRTY SOCK SMELL. SMELL DISSIPATED AFTER A COUPLE MINUTES. DURING DECENT, SMELL RETURNED WHEN ENGINE POWER INCREASED. ODOR WAS STRONG. STARTED APU AND TRANSFERRED THE BLEEDS TO APU. NOTICEABLE DECREASE IN ODOR ONCE PACKS WERE ON APU BLEED. **SUPPLEMENTAL REPORT WILL NE SUBMITTED** (OPEN)
